# SDR UALA2012080904330

- Difficulty date: August 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 41,312 hours, 17,264 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP401600U
- Condition: Leaking
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT OXYGEN MASK STOW BOX LEAKING FROM RESET VALVE.  SUPPLEMENTAL DATA UPDATE, REPLACED CAPTAINS O2 MASK STOWAGE BOX PER MM.  LEAK AND OPS CHECKS GOOD.
